# SDR 2020FA0000022

- Difficulty date: August 8, 2018
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N46CV
- Make and model: Beech C90
- Aircraft serial: LJ568
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Knee
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK LIKE INDICATION WAS INDICATED ON THE MAIN LANDING GEAR TORQUE KNEE ATTACHMENT HOLE.  THE CRACK INDICATION IS ON THE LEFT ALUMINUM MAIN LANDING GEAR TORQUE KNEE.  LOCATED ON THE INSIDE OF THE ATTACHMENT HOLE.  CAN BE VISUALLY CONFIRM INDICATION.  CRACK WAS FOUND WITH FLORESCENT LIQUID PENETRANT INSPECTION WAS DONE PER TASK 32-10-00 AS REQUESTED BY OTHERS.
